| Catalog Number |
510038CB1 |
| Medical Device Problem Codes |
Fracture (1260); Material Separation (1562)
| Health Effect - Clinical Codes |
Ischemia (1942); Obstruction/Occlusion (2422); Foreign Body In Patient (2687); Foreign Body Embolism (4439)
| Date of Event |
05/05/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow up will be submitted when the evaluation is complete.
Event or Problem Description
The account alleges that during a diagnostic endovascular procedure, the catheter had detached twice within the patient.The physician had acquired vascular access and during catheter manipulations over a guidewire, under fluoroscopy, the catheter detached.The physician was able to successfully externalize only one foreign body from the patient with a vascular snare device.The other foreign body that detached became stuck within the patient's leg.No additional patient consequences to report.
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.The complaint could not be confirmed.The root cause could not be determined.A search of the complaint database was performed and no similar complaints for this lot number were found.The device history record was reviewed, and no exception documents were found.